MAUDE Adverse Event Report: ARTHREX, INC. 1.5MM HEX, CMP FT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 1.5MM HEX, CMP FT; ORTHOPEDIC MANUAL SURG INSTR
Model Number 1.5MM HEX, CMP FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a minimal invasive chevron akin surgery the screwdriver broke, while inserting the screw.All pieces of the damaged instrument were removed.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the reported event was confirmed as the visual evaluation of the received ar-8787-37 with batch 1392307 revealed that the tip of the device had broken off (see evaluation picture 3).A functional test was not performed due to damage to the device.The device's overall length was measured according to drawing c16684, revision 7.Drawing specifications: 3.74 + 0.01/-0.02 inches results: 3.68 inches.The device is shorter due to the breakage (see evaluation picture 4).The most likely cause of the reported and observed failure is a user error.Including excessive force, misalignment of the insertion, and overtorquing.The device was manufactured in 2023.E.Inspection and maintenance 1.Arthrex non-sterile devices are precision medical devices and must be used and handled with care.Inspect the devices for damage prior to use, and at all stages of handling thereafter.If damage is detected, do not use the device prior to consulting the manufacturer for guidance.

Brand Name
1.5MM HEX, CMP FT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24011513
Report Number1220246-2026-00108
Device Sequence Number18477378
Product Code LXH
UDI-Device Identifier00888867127159
UDI-Public(01)00888867127159(11)230223(10)1392307
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.5MM HEX, CMP FT
Device Catalogue NumberAR-8737-37
Device Lot Number1392307
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown